# SDR AALA20101006TUL10

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP SHEET HAS CORROSION AT STATIONS 1182 TO 1187.   INSTALLED CUSP DOUBLER AT STATIONS 1174 TO 1193 RIGHT PER AARD 53-20-00-16.
